# SDR AWXA960507

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Unseated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2245 - DURING ROUTINE MAINTENANCE CHECK, FOUND BOTH EMERGENCY LIGHTS OVER THE OVERWING EXIT DOORS (LT AND RT DOORS) INOPERATIVE.  RESEATED BATTERY PACK.  OPERATIONS CHECK GOOD.  (X)
